Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Reddish patch between eyebrows. Kojivit cream, melalite xl not working. Treatment?

I had a reddish patch occued inbetween the area eye brows meet each other,I have been suggested to take kojivit cream ans melalite XL for alternate nights.For past one week i am following it.But it now reduced even a bit.
I am greatly worried about it.Its dark red in colur.My marriage falling next month what can i do to get it cured in 15 days.Kindly suggest
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.A red patch in between eyebrows could be most probably allergic reaction to bindis or kumkum ,it is known as bindi dermatitis which occurs due to chemical substances in bindi,avoid wearing bindis,stop melalite and kojivit since they may produce more blackening.avoid sun exposure,start applying mild steroid like flutivate cream over affected area twice daily.which will give you better results,i hope this can solve your problem .
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor